Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 112, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 9, 2025, 4:22 PM CDT for Mobile County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2025, 4:22 PM CDT (21:22 UTC)
- Expired
- Jun 9, 2025, 5:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:40 PM CDT | HAIL 1 | 1 Ssw Sidney, AL | Media relayed public report of quarter sized hail south of Citronelle. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2189 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
183
WUUS54 KMOB 092122
SVRMOB
ALC097-092200-
/O.NEW.KMOB.SV.W.0112.250609T2122Z-250609T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
422 PM CDT Mon Jun 9 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Mobile County in southwestern Alabama...
* Until 500 PM CDT.
* At 422 PM CDT, a severe thunderstorm was located 8 miles west of
Gulfcrest, or 9 miles southwest of Citronelle, moving east at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Citronelle and Gulfcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3096 8842 3107 8843 3114 8819 3114 8817
3096 8811
TIME...MOT...LOC 2122Z 255DEG 15KT 3103 8837
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
334
WWUS54 KMOB 092128
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
428 PM CDT Mon Jun 9 2025
ALC097-092200-
/O.CON.KMOB.SV.W.0112.000000T0000Z-250609T2200Z/
Mobile AL-
428 PM CDT Mon Jun 9 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN MOBILE COUNTY...
At 428 PM CDT, a severe thunderstorm was located 7 miles west of
Gulfcrest, or 8 miles southwest of Citronelle, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Citronelle and Gulfcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3096 8842 3107 8843 3114 8819 3114 8817
3096 8811
TIME...MOT...LOC 2128Z 255DEG 15KT 3103 8835
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM979
WWUS54 KMOB 092154 RRA
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
454 PM CDT Mon Jun 9 2025
ALC097-092204-
/O.EXP.KMOB.SV.W.0112.000000T0000Z-250609T2200Z/
Mobile AL-
454 PM CDT Mon Jun 9 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOBILE COUNTY
WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3096 8842 3107 8843 3114 8819 3114 8817
3096 8811
TIME...MOT...LOC 2154Z 255DEG 15KT 3105 8824
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:53 PM CDT, 29 minutes earlier.
Area forecast discussion, Jun 9, 3:53 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
353 PM CDT Mon Jun 9 2025
...New Discussion, Marine...
.DISCUSSION...
Issued at 351 PM CDT Mon Jun 9 2025
Rest of today through Tonight...
Unsettled weather continues across the area through tonight with
several shortwaves transiting the area embedded within broader
upper troughing. A stalled surface boundary is evident this
morning based on surface observations and visible satellite
imagery stretching from the FL panhandle then northwest across
southwestern Alabama into interior southeast Mississippi. To the
north of this, surface dewpoints and instability are a bit muted
compared to the airmass to the south of the boundary going from
mid/upper 60's dews to lower to middle 70's dews. This presently
denotes where the instability gradient lies and where surface
based activity can be expected to the south. As the day progresses
this boundary does wash out somewhat as areas to the north
recover and destabilize, however this boundary will still exist in
some shape and form allowing for a focus of convection later this
morning into the afternoon and evening hours.
It is likely there will be multiple rounds of storms during the
period, with isolated to scattered showers and storms still
possible in-between more robust rounds of convection across the
entire area. The first round looks to be late morning into the
afternoon hours as a remnant MCS pushes in from the northwest
across southeastern Mississippi into southwestern Alabama. This
feature will likely refire strong to potentially severe storms
over the aforementioned area as we head into the afternoon hours
when it interacts with the boundary. A second round may develop on
the tail end of the first round late afternoon into the evening
hours as the next shortwave moves overhead. Once again strong to
potentially severe storms is possible. Additionally, this second
round may be more impactful to very sensitive areas for heavy
rainfall in southwestern Alabama into the Florida Panhandle that
received a significant amount of rain last night. This may set the
stage for additional flash flooding with any storm that moves
overhead. Primary hazards with any severe storms will be strong to
damaging wind gusts, with large hail possible in any of the more
robust semi-discrete to discrete storms.
Temperatures warm into the upper 80's and lower 90's for most
locations before cooling into the upper 60's and lower 70's
tonight. A High risk of rip currents continues through Tuesday for
the Alabama and Florida Panhandle beaches. MM/25
Tuesday through Monday...
An upper level trough over the eastern Conus shifts north as an
upper ridge off the Florida Atlantic coast builds north-northwest
over the Southeast late Wednesday into Thursday. This upper ridge re-
enforces a surface ridge stretching west over the northern Gulf,
bringing a more organized south to southwesterly flow, also slowing
a weak cold front as it moves south over the Southeast in the same
time period. High moisture levels (precipitable h20 levels of 1.9"-
2.1") shift south to over the southern half of forecast area
Wednesday. In combination with several passing weak shortwaves,
scattered to numerous afternoon showers and thunderstorms are
expected Tuesday with a drop Wednesday as a drier airmass pushes
south over the northern third of the forecast area. The convection
tapers down during the evening and into the overnight as the day's
heating is lost, shifting offshore over warm Gulf waters (water
temps in the low to mid 80s). Strong to severe storms are possible
each day, with MLCapes averaging around 2500J/kg range and DCapes
averaging in the 900-1200J/kg. Some models are advertising afternoon
SBCapes rising to near 4000J/kg. Winds shear remains meh, typical of
our summertime storms, so am not expecting organized storms.
Guidance is also consistent in the showers and thunderstorms
shifting offshore overnight, with greater instability over warmer
Gulf waters (water temps in the lower to mid 80s).
By Thursday, guidance is advertising the upper high becoming
centered over the northern Florida peninsula/Georgia, with a strong
upper level shortwave system passing over the Lower Mississippi
River Valley Sunday into Monday, shifting the upper high back south
to over the central Gulf/southern Florida. The surface ridge over
the northern Gulf shifts north over the Southeast, with Gulf
moisture moving back inland due to a more organized southerly flow
around the surface ridge (rising back to around 2"). PoPs rise back
to scattered to numerous for the weekend into the coming week, as
several weak shortwaves pass over or near the forecast area over the
weekend, and the stronger shortwave approaches from the west early
in the coming week.
High temperatures around seasonal Tuesday (86-90) rise into the
upper 80s to low 90s for Thursday and Friday with the upper high
closer to the forecast area, then drop into the upper 80s to around
90 for the rest of the forecast as the upper high moves away. Heat
indices rise into the 98-102 degree range for most of the forecast
area Thursday and Friday, remaining in that range as as moisture
levels increase over the weekend. Low temperatures in the upper 60s
to low 70s north of I-10, mid to upper 70s south Tuesday and
Wednesday nights creep up into the low to mid 70s inland from the
coast, upper 70s along the coast for the end of the week through the
weekend.
A Moderate Risk of Rip Currents Tuesday decreases to a low risk by
Tuesday night, remaining so through mid week. A more organized
onshore flow over the weekend brings a return of a Moderate Risk of
rip currents for the weekend.
/16
&&
.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Mon Jun 9 2025
Scattered showers and thunderstorms are expected across the
forecast area through the afternoon and most of this evening. The
convection will shift offshore tonight, then move back onshore
Tuesday morning. General upper end MVFR/VFR conditions expected
outside of the convection, with drops in conditions to low end
MVFR along with locally variable winds in the convection likely.
/16
&&
.MARINE...
Issued at 351 PM CDT Mon Jun 9 2025
A light to at times moderate onshore flow is expected through the
forecast. Overnight convection developing over open Gulf waters may
contain waterspouts in the late night/early morning period.
Otherwise, no impacts are expected other than locally higher winds
and seas being possible near thunderstorms.
/16
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 72 87 71 88 72 89 73 89 / 70 80 50 80 30 70 20 70
Pensacola 75 87 75 86 75 88 77 88 / 70 80 60 80 30 70 30 80
Destin 77 88 77 88 78 89 79 89 / 80 80 70 80 40 70 40 80
Evergreen 70 88 69 90 70 92 71 91 / 80 70 40 70 20 70 20 70
Waynesboro 69 87 67 88 69 91 70 91 / 70 70 20 60 20 60 20 70
Camden 69 85 66 88 69 89 70 89 / 80 60 20 50 20 60 30 60
Crestview 72 89 70 90 70 92 71 91 / 80 80 50 90 20 80 20 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday afternoon for ALZ265-266.
FL...High Rip Current Risk through Tuesday afternoon for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jun 9, 2:37 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
237 PM CDT Mon Jun 9 2025
ALZ056-060-092015-
Conecuh AL-Covington AL-
237 PM CDT Mon Jun 9 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CONECUH AND
NORTHWESTERN COVINGTON COUNTIES THROUGH 315 PM CDT...
At 237 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Red Level, or 13 miles southeast of Evergreen, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia, River Falls, Red Level, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3123 8637 3130 8682 3143 8682 3151 8640
3145 8640 3148 8637 3148 8636
TIME...MOT...LOC 1937Z 272DEG 23KT 3136 8675
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 9, 2:57 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
257 PM CDT Mon Jun 9 2025
MSZ067-075-076-092045-
Perry MS-Greene MS-Wayne MS-
257 PM CDT Mon Jun 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PERRY...SOUTH
CENTRAL WAYNE AND NORTHERN GREENE COUNTIES THROUGH 345 PM CDT...
At 256 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Richton, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Richton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3121 8891 3137 8896 3151 8855 3123 8849
TIME...MOT...LOC 1956Z 257DEG 20KT 3131 8884
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 9, 3:38 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Mobile AL
338 PM CDT Mon Jun 9 2025
ALZ060-092130-
Covington AL-
338 PM CDT Mon Jun 9 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL COVINGTON COUNTY
THROUGH 430 PM CDT...
At 338 PM CDT, Doppler radar was tracking a strong thunderstorm near
Andalusia, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Andalusia and Opp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3118 8652 3132 8654 3144 8619 3115 8619
TIME...MOT...LOC 2038Z 257DEG 19KT 3126 8645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 9, 3:39 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
339 PM CDT Mon Jun 9 2025
ALZ059-092130-
Escambia AL-
339 PM CDT Mon Jun 9 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA COUNTY THROUGH
430 PM CDT...
At 339 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of I65 And AL 113, or 9 miles west of Brewton, moving
east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewton, East Brewton, and Riverview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3103 8689 3106 8731 3119 8732 3126 8704
3126 8693
TIME...MOT...LOC 2039Z 261DEG 17KT 3113 8722
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 9, 4:08 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
408 PM CDT Mon Jun 9 2025
ALZ052-261-092200-
Washington AL-Mobile Inland AL-
408 PM CDT Mon Jun 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MOBILE AND
SOUTHWESTERN WASHINGTON COUNTIES THROUGH 500 PM CDT...
At 408 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Deer Park, or 9 miles east of Leakesville, moving
east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Citronelle and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3132 8816 3106 8813 3106 8843 3107 8843
3120 8844
TIME...MOT...LOC 2108Z 255DEG 12KT 3114 8839
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 9, 4:14 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
414 PM CDT Mon Jun 9 2025
ALZ053-055-059-262-092200-
Clarke AL-Baldwin Inland AL-Monroe AL-Escambia AL-
414 PM CDT Mon Jun 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MONROE...NORTH
CENTRAL BALDWIN...NORTHWESTERN ESCAMBIA AND SOUTH CENTRAL CLARKE
COUNTIES THROUGH 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Calvert, or 19 miles south of Jackson, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McCullough and Uriah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3115 8788 3128 8792 3144 8752 3113 8747
TIME...MOT...LOC 2114Z 255DEG 16KT 3123 8782
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:26 PM CDT | Special Weather Statement | MOB | Covington | 49 min |
| Jun 8, 8:21 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 9, 1:44 AM CDT | Special Weather Statement | MOB | Escambia | 61 min |
| Jun 9, 2:31 AM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Escambia, Monroe, Washington | 3 hr |
| Jun 9, 2:46 AM CDT | Special Weather Statement | MOB | Escambia | 59 min |
| Jun 9, 3:05 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 9, 4:01 AM CDT | Special Weather Statement | MOB | Monroe | 44 min |
| Jun 9, 7:24 AM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia, Monroe | 3 hr |
| Jun 9, 8:28 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| Jun 9, 11:16 AM CDT | Special Weather Statement | MOB | Choctaw | 44 min |
| Jun 9, 12:21 PM CDT | Special Weather Statement | MOB | Butler | 39 min |
| Jun 9, 12:31 PM CDT | Special Weather Statement | MOB | Clarke | 44 min |
| Jun 9, 12:36 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 39 min |
| Jun 9, 12:43 PM CDT | Special Weather Statement | MOB | Monroe | 47 min |
| Jun 9, 1:20 PM CDT | Special Weather Statement | MOB | Conecuh | 40 min |
| Jun 9, 1:30 PM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Jun 9, 2:07 PM CDT | Areal Flood Advisory | MOB | Clarke, Conecuh, Escambia, Monroe | 3 hr |
| Jun 9, 2:37 PM CDT | Special Weather Statement | MOB | Covington | 38 min |
| Jun 9, 3:38 PM CDT | Special Weather Statement | MOB | Covington | 52 min |
| Jun 9, 3:39 PM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Jun 9, 4:08 PM CDT | Special Weather Statement | MOB | Washington | 52 min |
| Jun 9, 4:14 PM CDT | Special Weather Statement | MOB | Monroe | 46 min |
| Jun 9, 4:26 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 9, 4:27 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Jun 9, 4:30 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 24 min |
| Jun 9, 5:03 PM CDT | Special Weather Statement | MOB | Mobile | 27 min |
| Jun 9, 5:06 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 9, 5:11 PM CDT | Special Weather Statement | MOB | Mobile | 34 min |
| Jun 9, 5:40 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 50 min |
| Jun 9, 5:50 PM CDT | Flash Flood Warning | MOB | Escambia | 2 hr |
| Jun 9, 5:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 36 min |
| Jun 9, 6:09 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Jun 9, 6:29 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 50 min |
| Jun 9, 6:59 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.